MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS TOUCH DEVICE & POWER SUP; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS TOUCH DEVICE & POWER SUP; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Catalog Number 66801281
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during treatment, the pump failed and could not be turned back on.It is unknown if there was a backup available to continue with the treatment.No patient harm was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, was used in treatment has been returned for evaluation.Establishing a relationship between the reported event.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed battery would not hold a charge when ac plug was connected.Further investigation revealed that the root cause was a failed battery.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
RENASYS TOUCH DEVICE & POWER SUP
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11282575
Report Number8043484-2021-00268
Device Sequence Number3482252
Product Code OMP
UDI-Device Identifier05000223494476
UDI-Public5000223494476
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K181204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66801281
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1